Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 302, NWS Tulsa, OK

May 10, 2008Washington County, Arkansas; Adair County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 10, 2008, 6:41 PM CDT for Washington County, Arkansas; Adair County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2008, 6:41 PM CDT (23:41 UTC)
Expired
May 10, 2008, 7:26 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Washington County, AR, Adair County, OK

The radar

The Western Arkansas radar (KSRX), 81 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 11:29 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 102341
SVRTSA
ARC143-OKC001-110045-
/O.NEW.KTSA.SV.W.0302.080510T2341Z-080511T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT SAT MAY 10 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 745 PM CDT

* AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  WINDS TO 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF
  LINCOLN...MOVING NORTHEAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LINCOLN...
  STRICKLER...BLACKBURN...PRAIRIE GROVE...WINSLOW...WEST FORK...
  FARMINGTON...BRENTWOOD...GREENLAND...FAYETTEVILLE AND ELKINS.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3615 9392 3607 9393 3606 9395 3600 9394
      3577 9397 3577 9455 3582 9460 3598 9458
      3618 9406
TIME...MOT...LOC 2341Z 243DEG 34KT 3582 9447

$$
3 follow-up statements
000 
WWUS54 KTSA 102353
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
654 PM CDT SAT MAY 10 2008

OKC001-110004-
/O.CAN.KTSA.SV.W.0302.000000T0000Z-080511T0045Z/
ADAIR OK-
654 PM CDT SAT MAY 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ADAIR COUNTY IS
CANCELLED...

LAT...LON 3615 9393 3608 9393 3606 9395 3597 9394
      3577 9397 3578 9448 3609 9430 3618 9407
TIME...MOT...LOC 2354Z 256DEG 51KT 3586 9420

$$

ARC143-110045-
/O.CON.KTSA.SV.W.0302.000000T0000Z-080511T0045Z/
WASHINGTON AR-
654 PM CDT SAT MAY 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WASHINGTON COUNTY...

AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BLACKBURN...MOVING
EAST AT 55 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WEST FORK...
WOOLSEY...WINSLOW...GREENLAND...BRENTWOOD...FAYETTEVILLE...JOHNSON...
SHADY GROVE...WYOLA...BLACK OAK...ARNETT...HICKS...SULPHUR CITY...
ELKINS...SONORA...DURHAM...TUTTLE...GOSHEN AND MAYFIELD.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3615 9393 3608 9393 3606 9395 3597 9394
      3577 9397 3578 9448 3609 9430 3618 9407
TIME...MOT...LOC 2354Z 256DEG 51KT 3586 9420

$$
000 
WWUS54 KTSA 110006
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
706 PM CDT SAT MAY 10 2008

ARC143-110045-
/O.CON.KTSA.SV.W.0302.000000T0000Z-080511T0045Z/
WASHINGTON AR-
706 PM CDT SAT MAY 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN WASHINGTON COUNTY...

AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR ARNETT...MOVING EAST
AT 60 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TUTTLE.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3608 9393 3606 9395 3597 9395 3596 9394
      3577 9397 3578 9420 3590 9420 3608 9406
TIME...MOT...LOC 0006Z 255DEG 54KT 3592 9396

$$
000 
WWUS54 KTSA 110026
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
727 PM CDT SAT MAY 10 2008

ARC143-110037-
/O.CAN.KTSA.SV.W.0302.000000T0000Z-080511T0045Z/
WASHINGTON AR-
727 PM CDT SAT MAY 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT.

LAT...LON 3608 9393 3606 9395 3597 9395 3596 9394
      3577 9397 3578 9420 3590 9420 3608 9406
TIME...MOT...LOC 0027Z 255DEG 54KT 3600 9358

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 5:58 PM CDT, 43 minutes earlier.

Area forecast discussion, May 10, 5:58 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
558 PM CDT SAT MAY 10 2008

.MESOSCALE UPDATE...
DURING THE PAST HOUR A SIGNIFICANT TORNADO
OUTBREAK BEGAN ACROSS EASTERN OKLAHOMA.
THE EXTREME INSTABILITY HAS COMPENSATED
FOR THE LESS THAN IDEAL WIND PROFILES.

ALL OF THE ORGANIZED SUPERCELLS IN EASTERN
OKLAHOMA APPEARED TO HAVE PRODUCED TORNADOES
IN THE LAST HOUR...SOME REPORTS INDICATE
RATHER LARGE TORNADOES HAVE OCCURRED.

THE MOST FAVORABLE WIND FIELDS...WHICH
HAVE BEEN IN ARKANSAS AND EXTREME EASTERN
OKLAHOMA ARE BEGINNING TO OVERLAP THE
HIGHER INSTABILITY AS THE INSTABILITY
AXIS IS FORCED EAST AHEAD OF THE
WEAK DRY LINE.  AS THIS PROCESS CONTINUES
AND WE MOVE TOWARD EVENING THE TORNADO
POTENTIAL WILL CONTINUE INTO ARKANSAS.

ALL INTERESTS AHEAD OF THESE SUPERCELLS
SHOULD SHOULD MOVE TO A HIGH STATE OF
READINESS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 10 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...WIND ADVISORY UNTIL 10 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, May 10, 6:08 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT SAT MAY 10 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
608 PM CDT SAT MAY 10 2008

...SEVERE THUNDERSTORMS WITH LONG TRACK TORNADOES OCCURRING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REMAINDER OF THIS EVENING AND TONIGHT.

TORNADO.
	RISK...SIGNIFICANT.
        AREA...EAST OF A MIAMI...STIGLER...ATOKA LINE
        ONSET...ONGOING.

	AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
        AREA...EAST OF A MIAMI...STIGLER...ATOKA LINE
        ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LINE OF TORNADIC THUNDERSTORMS WERE ONGOING ACROSS FAR EASTERN
OKLAHOMA AND MOVING INTO WESTERN ARKANSAS. THUNDERSTORMS WILL
CONTINUE TO DEVELOP AND RAPIDLY INTENSIFY THROUGH THE EARLY EVENING
HOURS AS THE ATMOSPHERE REMAINS VERY UNSTABLE. WITH STRONG DEEP
LAYER SHEAR PRESENT...SUPERCELL THUNDERSTORMS WILL CONTINUE WITH
THE THREAT FOR LONG LIVE LARGE TORNADOES AND VERY LARGE HAIL TO THE
SIZE OF BASEBALLS.  THE SEVERE WEATHER THREAT IS EXPECTED TO END BY
LATE EVENING AS THE COLD FRONT SWEEPS ACROSS THE REMAINDER OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION IS ONGOING. EMERGENCY MANAGERS SHOULD
ENSURE ALL COMMUNICATION MODES FOR SEVERE WEATHER OPERATIONS ARE
READY AND VISIT THE DECISION SUPPORT PAGE FOR UPDATES THROUGHOUT THE
EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...HIGH WIND POTENTIAL.
MONDAY...HIGH WIND POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
STRONG AND GUSTY WINDS WILL DEVELOP IN THE AREA BEHIND THE CURRENT
STORM SYSTEM AS IT DEEPENS RAPIDLY ONCE IT MOVES EAST OF THE
REGION.

THERE WILL BE THUNDERSTORM POTENTIAL AGAIN IN THE AREA IN THE
MIDDLE OF NEXT WEEK AS THE NEXT WEATHER SYSTEM DEVELOPS IN THE
PLAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 10, 5:40 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             SPAVINAW                36.39N 95.05W
05/10/2008  E0.88 INCH       MAYES              OK   EMERGENCY MNGR

&&

NMM
Local storm report, May 10, 5:42 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
542 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TORNADO          QUAPAW                  36.95N 94.79W
05/10/2008                   OTTAWA             OK   AMATEUR RADIO

            LARGE TORNADO REPORTED NEAR QUAPAW

&&

SFP
Local storm report, May 10, 6:06 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
606 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             6 W GRAVETTE            36.42N 94.56W
05/10/2008  E1.75 INCH       BENTON             AR   AMATEUR RADIO

&&

SFP
Local storm report, May 10, 6:11 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TORNADO          14 SW CLAYTON           34.45N 95.53W
05/10/2008                   PUSHMATAHA         OK   EMERGENCY MNGR

&&

SFP
Local storm report, May 10, 6:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             ROGERS                  36.33N 94.12W
05/10/2008  E1.75 INCH       BENTON             AR   LAW ENFORCEMENT

&&

SFP
Local storm report, May 10, 6:31 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             BENTONVILLE             36.37N 94.21W
05/10/2008  E1.75 INCH       BENTON             AR   BROADCAST MEDIA

&&

SFP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 12:38 PM CDTSevere Thunderstorm WarningTSABenton, Washington52 min
May 10, 1:14 PM CDTSevere Thunderstorm WarningTSACarroll, Madison, Washington61 min
May 10, 1:32 PM CDTTornado WarningTSACarroll, Madison, Washington43 min
May 10, 2:40 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian, Washington65 min
May 10, 3:03 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian57 min
May 10, 3:23 PM CDTWind AdvisoryTSABenton, Carroll, Madison, Washington19 hr
May 10, 3:39 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian, Washington66 min
May 10, 5:52 PM CDTTornado WarningTSABenton53 min
May 10, 6:01 PM CDTSevere Thunderstorm WarningTSACrawford59 min
May 10, 6:05 PM CDTTornado WarningTSABenton, Washington40 min
May 10, 6:29 PM CDTTornado WarningTSABenton, Carroll, Madison, Washington46 min
May 10, 6:45 PM CDTTornado WarningTSABenton30 min
May 10, 6:57 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington63 min
May 10, 11:14 AM CDTSpecial Weather StatementTSAWagoner46 min
May 10, 11:49 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner56 min
May 10, 12:30 PM CDTSevere Thunderstorm WarningTSAAdair30 min
May 10, 1:10 PM CDTSevere Thunderstorm WarningTSAMcIntosh65 min
May 10, 1:46 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah59 min
May 10, 2:14 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Pittsburg, Sequoyah46 min
May 10, 2:33 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore57 min
May 10, 4:52 PM CDTSpecial Weather StatementTSAMcIntosh23 min
May 10, 4:59 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg61 min
May 10, 5:01 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner59 min
May 10, 5:08 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers52 min
May 10, 5:12 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg63 min
May 10, 5:14 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg61 min
May 10, 5:16 PM CDTTornado WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg59 min
May 10, 5:19 PM CDTTornado WarningTSAMcIntosh26 min
May 10, 5:24 PM CDTTornado WarningTSADelaware, Mayes66 min
May 10, 5:26 PM CDTTornado WarningTSACraig, Ottawa49 min
May 10, 5:29 PM CDTTornado WarningTSALatimer, Pittsburg, Pushmataha31 min
May 10, 5:31 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee59 min
May 10, 5:39 PM CDTTornado WarningTSAAdair, Cherokee, Muskogee41 min
May 10, 5:44 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore, Pittsburg46 min
May 10, 5:49 PM CDTTornado WarningTSAPittsburg, Pushmataha41 min
May 10, 5:56 PM CDTTornado WarningTSALatimer, LeFlore, Pittsburg, Pushmataha49 min
May 10, 6:11 PM CDTTornado WarningTSAAdair, Sequoyah34 min
May 10, 6:16 PM CDTTornado WarningTSALatimer, LeFlore44 min
May 10, 6:18 PM CDTTornado WarningTSALatimer, LeFlore, Pushmataha42 min
May 10, 6:24 PM CDTTornado WarningTSAPushmataha49 min
May 10, 6:41 PM CDTTornado WarningTSALeFlore38 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.